# SDR DALA2018122647400

- Difficulty date: December 23, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 6,726 hours, 2,394 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tape
- Condition: Unsecure
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3872 SPEED TAPE COMING OFF LEFT HORIZONTAL STABILIZER . CORRECTIVE ACTION: REPLACED SPEED TAPE PER B737 SRM 55-10-01 (4858062).
